Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have tmj, saw orthodontis. Tylonol and Advil of no use. Remedies to ease the pain?

Hi. I suffer from tmj . I have not had health coverage until recently. I have had tmj for 7 years but I am only just now able to see an orthodontis. I am having a hard time with the pain. i can only open my mouth 23 mm and talking, eating, even smiling hurts very badly. Any advice on how to ease the pain? Tylonol and Advil no longer work and the pain is affecting my job.
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The stiffness of the TMJ is most commonly encountered due to a muscle spasm. Since the mild pain killers are not helping you, you need to get some oral muscle relaxants prescribed. Doing a hot fomentation in the area will also help.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Sat, 16 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor